lyrica change 5 days per incremental increase Journals

Overwhelming Day

Aug 10, 2010 - 1 comments

Today was just an overwhelming day on soooo many levels.  I eneded up doing a lot of reading.  I still can't shake the feeling of "laziness" and restless boredom that come with "pacing"

I know that the fact I was able to do some stretching and meditation exercises today is a total win.  I just don't feel like I accomplished much today.

I don't know how much of this is the Lyrica.  Unfortunately with the Lyrica, it will be awhile before I even know what the regular side effects of it are since I have only been on the full dose for a few days now.  Today was definite;y a zombie day.  And the dizzy/drunk sensatoin with my depth perception persists, as does the poufy water weight all over, it is INSANE how puffy I have become since I started it.  I am sure partially from eating more, because it has restarted my appetite....but its not just that.  My fiungers went fFLOOF! and puffed up almost overnight within a few days of starting it.  I cannot get my wedding ring off at all right now.  this is not cool............I hate side effects

The question will be (perhaps already is) Does the addition of Lyrica to my meds provide a NET benefit as far as contributing to my quality of life?

If not.  If the overall impact of ALL the effects, inclusing the "side effects" is NOT a net positive, then frankly, I would categorize it as poison and want to get as far away from it as possible.

questions questions questions.............thats all I have lol

Comments
Post a Comment
Avatar universal
by Dazon50, Aug 10, 2010
Me too...lol!  I was on lyrica & fattened up...didn't like it.  I am using diet, stretches, etc.  Doesn't take all the pain away but workable.

Let's ask, seek and knock!!! (no giving up allowed until it is time to let go)

Hugs,
:-))

Post a Comment